MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063901050
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a020504 captures the reportable event of hole in sterile packaging.
 
Event or Problem Description
It was reported that a zero tip basket device was set to be use during a procedure.During unpacking, a hole was found in the sterile packaging.There were no procedure and patient involved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device code a020504 captures the reportable event of hole in sterile packaging.Block h11: investigation results.The returned zero tip basket with closed pouch was analyzed, and it was noted that a hole was in the plastic side of the pouch.With all the information available, boston scientific concludes that the reported event of packaging tear, rip or hole in device packaging was confirmed.Based on the analysis results, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.Additionally, there is a process to verify the integrity of the seal on products in the unrestricted area.The products also undergo a verification process involving a cosmetic inspection, and any damage during collection will be reported.This means that only products without problems will be packed in a shipping box.This process guarantees the integrity of the pouch and would have detected the fault found.Taking all available information into consideration an investigation conclusion code of cause linked to device but unable to trace more specifically was assigned to this investigation since the findings do not lead to a clear conclusion about the cause of the reported adverse event.

Brand Name
ZERO TIP
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23671867
Report Number2124215-2025-86825
Device Sequence Number9708220
Product Code FFL
UDI-Device Identifier08714729469643
UDI-Public(01)08714729469643(17)270830(10)37333984
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063901050
Device Catalogue NumberM0063901050
Device Lot Number0037333984
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown